Singular fibres of the momentum mapping for integrable Hamiltonian systems.
Journal für die reine und angewandte Mathematik, Tome 355 (1984), pp. 67-107
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
symplectic manifold, integrable Hamiltonian system, degeneration, regular fibres, frequency map
@article{JRAM_1984__355_152687,
author = {Horst Kn\"orrer},
title = {Singular fibres of the momentum mapping for integrable {Hamiltonian} systems.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {67--107},
year = {1984},
volume = {355},
zbl = {0542.58005},
url = {http://geodesic.mathdoc.fr/item/JRAM_1984__355_152687/}
}
Horst Knörrer. Singular fibres of the momentum mapping for integrable Hamiltonian systems.. Journal für die reine und angewandte Mathematik, Tome 355 (1984), pp. 67-107. http://geodesic.mathdoc.fr/item/JRAM_1984__355_152687/